Title

The Dixmier-Douady classes of certain groupoid C*-algebras with continuous trace

RIS ID

136254

Publication Details

Ionescu, M., Kumjian, A., Sims, A. & Williams, D. P. (2019). The Dixmier-Douady classes of certain groupoid C*-algebras with continuous trace. Journal of Operator Theory, 81 (2), 407-431.

Abstract

Given a locally compact abelian group G, we give an explicit formula for the Dixmier-Douady invariant of the C*-algebra of the groupoid extension associated to a Ĉech 2-cocycle in the sheaf of germs of continuous G-valued functions. We then exploit the blow-up construction for groupoids to extend this to some more general central extensions of étale equivalence relations.

Grant Number

ARC/DP150101595

Please refer to publisher version or contact your library.

Share

COinS